Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Small white spots on stitches. Applying kenacomb ointment. Frenuloplasty done. Treatment?

I have just had a frenuloplasty 3 weeks ago and it seems the healing process has stopped in its tracks. I have been applying Kenacomb ointment night and morning as directed but i have small white spots of painful areas where the stitches were. They look almost like ulcers you get in your mouth but less pronounced. Should i stop with the Kenacomb ointment as it seems to not be doing any good? Im always careful to keep the area clean with a warm shower each night and morning before applying the ointment. I have photo s available if it would help. Regards
Asked On : Sun, 22 Jul 2012
Answers:  1 Views:  124
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
ENT Specialist 's  Response

Welcome in H.C.M.

I had think over your query regarding white spots on stitch line in frenuloplasty operation. Though you are applying steroidal ointment over it but still it is looking like an ulcer.

Here I would like to tell you need not to worry, with due concent of your treating doctor you may add these in your treatment-

1- Antiseptic mouth wash.

2- Anti inflammatory.

3- Antibiotic (preferably broad spectrum).

Probably you will may get excillent response.

Answered: Sat, 12 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor